# SDR SIMA20131213001

- Difficulty date: December 13, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N694AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500869
- Aircraft time: 23,818 hours, 20,090 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NUMBER 2 EMERGENCY CEILING LIGHT INOPERATIVE.  R & R NR 2 BATTERY & CHARGER ASSEMBLY IAW AMM 33-50-04, OPERATIONS CHECKED GOOD.
